Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43179
Title: Upper estimates for a moving boundary problem for Resonant Nonlinear Schrödinger Equations
Authors: Flavin, JN
Rogers, C
Issue Date: 2008
Publisher: Wiley-Blackwell
Source: Studies in applied mathematics, 2008, v. 121, no. 2, p. 189-198 How to cite?
Journal: Studies in applied mathematics 
Abstract: Pointwise bounds are obtained for the solution of an initial boundary value problem for the resonant nonlinear Schrödinger equations. The context is that of a straight-line region with prescribed moving boundaries, expanding or noncontracting, upon which zero (Dirichlet) conditions are imposed.
URI: http://hdl.handle.net/10397/43179
ISSN: 0022-2526 (print)
1467-9590 (online)
DOI: 10.1111/j.1467-9590.2008.00417.x
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
Citations as of Aug 15, 2017

Page view(s)

20
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.